# SDR ASOA2013070308567

- Difficulty date: May 23, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 24,983 hours, 17,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1031-1047
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SUPPORT CORRODED BETWEEN FS 1031 AND 1047.  REPAIRED IAW SRM 51-21-06-001-001-A01 & REO 670-53-61-970.
